On multiplier weighted-space of sequences
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1159-1170
https://doi.org/10.4134/CKMS.c200040
Published online September 14, 2020
Printed October 31, 2020
Lahcen Bouchikhi, Abdellah El Kinani
Eecole Normale Sup\'erieure de Rabat; Eecole Normale Sup\'erieure de Rabat
Abstract : We consider the weighted spaces $\ell ^{p}(\mathbb{S},\varphi )$ and $\ell ^{p}(\mathbb{S},\psi )$ for $1
Keywords : Weight function, $m$-convolutive, weighted algebra, multiplier weighted space, commutative Banach algebra with unit
MSC numbers : 46J10, 46H30
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd